# SDR SWIA201436181

- Difficulty date: January 29, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 25,526 hours, 22,977 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

MLG WOULD NOT EXTEND.  RAN QRH FOR GEAR DISAGREE, MANUALLY EXTENDED GEAR.  HYD 3 LOW PRESS CAUTION ON AFTER GEAR EXTENSION.  HYD 3 DEPLETED TO 0%.  FLT 2938 REPLACED 3B HYD PUMP PRESS LINE. CYCLED LG MULTIPLE TIMES WITH AN EMERGENCY RELEASE IAW AMM.  OPERATIONS & LEAK CHECKED GOOD, WITH NO DEFECTS NOTED, PN AE4096G00L0-000.
